# SDR AALA202312189517

- Difficulty date: September 21, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING REAR SPAR TRAILING EDGE TOP SKIN PANEL LOWER SURFACE BETWEEN WX 3495.5 AND WX 4490.5 AT RIB 8. REPAIRED SKIN PANEL PER EA 348780 .
